# SDR 2009FA0000300

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Unserviceable
- Location: Mlg
- Part time: 44 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFTER LANDING, THE LANDING LIGHT CIRCUIT BREAKER SWITCH WAS VERY HOT TO THE TOUCH, AFTER FURTHER INVESTIGATION, WE REPLACED THE SWITCH.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.  (K)
